# SDR TRAX200800271

- Difficulty date: February 13, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PHOTOLUMINESCENT TRACK DAMAGED IN SEVERAL PLACES.   REMOVED EMERGENCY FLOOR PHOTOLUMNESENT TRACK IAW AMM 33-51-01-000-801 DISCARED AND REBUILT IAW CRJ 700 AMM 33-51-01-961-801.  INSTALLED AND OPS CHECKED EMERGENCY FLOOR PHOTOLUMNESENT TRACK  IAW AMM 33-51-01-400-801 AND 33-51-01-710-801.
